Mathematische Annalen

, Volume 181, Issue 4, pp 345–351 | Cite as

A note of Shimura's paper “discontinuous groups and abelian varieties”

  • D. Mumford
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Algebraic groups and discontinuous subgroups. Proc. Symp. in Pure Math., vol. 9, Am. Math. Soc., 1966.Google Scholar
  2. 1 a.
    Article of Shimura, p. 312.Google Scholar
  3. 1 b.
    Article of Kuga, p. 338.Google Scholar
  4. 1 c.
    Article of Mumford, p. 347.Google Scholar
  5. 1 d.
    Article of Satake, p. 352.Google Scholar
  6. 1 e.
    Article of Borel and Springer, p. 26.Google Scholar
  7. 2.
    Shimura, G.: Discontinuous groups and abelian varieties. Math. Ann.168, 171–199 (1967).Google Scholar
  8. 3.
    --, and Y. Taniyama: Complex multiplication of abelian varieties. Publ. of Math. Soc. Japan, 1961.Google Scholar

Copyright information

© Springer-Verlag 1969

Authors and Affiliations

  • D. Mumford
    • 1
  1. 1.Department of MathematicsHarvard UniversityCambridgeUSA

Personalised recommendations